# SDR SWAA2024020641675

- Difficulty date: January 15, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1016 LOWER CENTER DRAIN FITTING CRACKED<[01] REMOVED AND REPLACED LOWER CENTER DRAIN FITTING PER SRM 51-40-02-0G-0 AND PER DRAWING 148A3320;[02] VERIFIED STEP 1.
